uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Localization of elliptic multiscale problems
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Information Technology, Division of Scientific Computing. Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Information Technology, Numerical Analysis.
2014 (English)In: Mathematics of Computation, ISSN 0025-5718, E-ISSN 1088-6842, Vol. 83, no 290, 2583-2603 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2014. Vol. 83, no 290, 2583-2603 p.
National Category
Computational Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-227426DOI: 10.1090/S0025-5718-2014-02868-8ISI: 000351439300001OAI: oai:DiVA.org:uu-227426DiVA: diva2:729468
Available from: 2014-06-16 Created: 2014-06-25 Last updated: 2017-12-05Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Målqvist, Axel

Search in DiVA

By author/editor
Målqvist, Axel
By organisation
Division of Scientific ComputingNumerical Analysis
In the same journal
Mathematics of Computation
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 410 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf